MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of dilator detachment of device or device component.
 
Event or Problem Description
It was reported that an obtryx system - halo device was used during a procedure.During the procedure, it was noted that the tunneling needle lacked solidarization between the plastic sheath of the mesh with the blue end that was equipped with a metallic ring for positioning and for sling traction.The procedure was completed with another of the same device.There were no known patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
It was reported that an obtryx system - halo device was used during a procedure.During the procedure, it was noted that the tunneling needle lacked solidarization between the plastic sheath of the mesh with the blue end that was equipped with a metallic ring for positioning and for sling traction.The procedure was completed with another of the same device.There were no known patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of dilator detachment of device or device component.Upon receipt at our quality assurance laboratory, this obtryx system - halo underwent a thorough analysis.Visual inspection of the returned delivery device and mesh assembly found no defects.The analysis of the returned device did not find any issues.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the information available and analysis results, the reported event of dilator detachment of device or device component was not confirmed.A conclusion code of no problem detected was assigned to this investigation.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19237543
Report Number2124215-2024-26999
Device Sequence Number18141758
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public08714729718987
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068505000
Device Catalogue Number850-500
Device Lot Number0032622551
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale